# SDR ASMF20180625013

- Difficulty date: May 28, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 13,099 hours, 4,729 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED FROM FEED LINE OF SPOILER NUMBER 8 ACTUATOR,   MAINTENANCE REPLACED THE FLEX HYDRAULIC LINE AT THE SPOILER ACTUATOR IAW AMM 20-10-52.
